Weight Loss Support - Did you Lose Weight Going off The Pill?




Rachellia
06-16-2008, 12:19 AM
I've been on hormonal birth control (the pill and now Nuvaring) for 9 years. When I first started it, I gained 15 lbs in two months with NO lifestyle change. That said, I didn't freak out too badly because I was 105 lbs before, which was emaciated on my 5'5" frame. Of course, I gained more weight over the past 9 years due to an ever increasing appetite and less activity, but still, I wonder if things will be different when I switch to a non-hormonal IUD in 2 months.

How many of you lost weight/found it easier to lose weight after going off hormonal birth control?


sh3l5
06-16-2008, 02:17 AM
id go off the pill today if id loose more weight!....
i defo gained wen i started on it....

nelie
06-16-2008, 07:18 AM
For me, yes. I have PCOS and had a hard time losing weight until I started taking the pill. I switched pills a couple years ago and gained 15 lbs almost immediately. It took me a few months to lose that weight. I then told the doctor that the pill she had given me had made me gain weight. So then she switched me to another pill which didn't make me gain weight but took me a few months to lose weight despite exercise/diet.


Sarae878
06-16-2008, 10:01 AM
I gained 10lbs getting on the pill. I got off 1 year ago and havent lost any of it. Its not fair!

Darkblue
06-16-2008, 11:33 AM
Nope, didn't lose a pound when I went off of it.

KLK
06-16-2008, 12:20 PM
I don't think I gained while I was on the pill, but I ALWAYS felt bloated and gross while on it, and I would get acne every month. I went off it about two years ago and I'm not on anything at the moment (I'm wary of messing with my hormones/cycle anyway and I prefer using less invasive methods of birthcontrol).

Rachellia
06-16-2008, 05:54 PM
I don't think I gained while I was on the pill, but I ALWAYS felt bloated and gross while on it, and I would get acne every month. I went off it about two years ago and I'm not on anything at the moment (I'm wary of messing with my hormones/cycle anyway and I prefer using less invasive methods of birthcontrol).

I am too, hence the IUD. I feel like the hormones have done horrible things to me -- I won't even go into all the medical issues that cropped up -- but I'm curious, what do you use now?

full of grace
06-16-2008, 08:09 PM
Definitely gained, going ON the pill.

Have come off it twice, never lost an ounce related to that choice. :\

Ah, well...